# SDR UALA2010030800796

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 34,706 hours, 12,889 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075270
- Part serial: 5374
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT TAIL OSCILLATION FLT LVL 310 280KTS AT BEGINNING OF DESCENT.   WENT AWAY WITH SLOWER SPEED. SPOKE WITH CAPTAIN AND HE STATED WAS A TAIL WAGGING NO SHUDDERING. NO ROLL OR PITCH PROBLEM LASTED 10-15 SECONDS. REPLACED RT ELEVATOR SERVO 34CE2 DUE TO OSCILLATION. ACCOMPLISHED ADJUSTMENT AND RIG CHECK ELEVATOR SYS & SOLD TO INSPECTION.  ALL 4 AILERONS PCA'S SIMULTANEOUSLY HAS FAILED "BOX, DETECTION UNIT, LVDT" PHYSICALLY CRACKED -THROUGH AT ONE EACH MOUNT POINTS OF EACH PCA. INSTALLED -85 AT RT INBD, -168 AT LT OTBD AND -101 AT LT INBD. ONE MORE SERVO ON ORDER. STILL NEED LEAK AND OPS CHECK. REPLACED THE GREEN SYS YAW DAMPER AND NR1 FAC COMPUTER ON WUP M7502Q.
